Alert archive / Michigan / Tornado Warnings in 2023

Tornado Warning 6, NWS Detroit, MI

July 14, 2023Sanilac County, Michigan

NWS Detroit, MI issued this tornado warning at Jul 14, 2023, 3:16 PM EDT for Sanilac County, Michigan. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2023, 3:16 PM EDT (19:16 UTC)
Expired
Jul 14, 2023, 3:45 PM EDT
In force
29 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Sanilac County, MI

The radar

The Detroit radar (KDTX), 98 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:30 PM EDTTORNADO4 Nnw Lexington, MIPossible tornado with large trees uprooted and trees blocking roads. Estimated winds at least 65-70 mph.
Jul 14, 3:35 PM EDTTSTM WND DMGS Applegate, MITrees and powerlines reported down. Hail damage and shredded crops, size unknown.
Jul 14, 3:35 PM EDTTORNADO4 Nnw Lexington, MIPossible tornado with large trees uprooted and trees blocking roads. Estimated winds at least 65-70 mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

332 
WFUS53 KDTX 141916
TORDTX
MIC151-141945-
/O.NEW.KDTX.TO.W.0006.230714T1916Z-230714T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
316 PM EDT Fri Jul 14 2023

The National Weather Service in Detroit/Pontiac has issued a

* Tornado Warning for...
  Southeastern Sanilac County in southeastern Michigan...

* Until 345 PM EDT.
    
* At 316 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Applegate, or near Croswell, moving southeast at
  25 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Croswell and Port Sanilac around 325 PM EDT.
  Lexington around 335 PM EDT.

Other locations impacted by this tornadic thunderstorm include Birch
Beach, Amador and Lexington Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4317 8249 4316 8270 4328 8286 4345 8261
      4342 8251 4329 8248 4327 8249 4325 8248
      4324 8248 4322 8247
TIME...MOT...LOC 1916Z 298DEG 20KT 4336 8266 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

TF
1 follow-up statement
147 
WWUS53 KDTX 141931
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
331 PM EDT Fri Jul 14 2023

MIC151-141945-
/O.CON.KDTX.TO.W.0006.000000T0000Z-230714T1945Z/
Sanilac MI-
331 PM EDT Fri Jul 14 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
SOUTHEASTERN SANILAC COUNTY...
    
At 331 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Lexington, moving southeast at 25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lexington around 335 PM EDT.

Other locations impacted by this tornadic thunderstorm include Birch
Beach, Amador and Lexington Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4317 8249 4316 8270 4322 8278 4345 8261
      4342 8251 4328 8248 4327 8249 4322 8247
TIME...MOT...LOC 1931Z 295DEG 21KT 4333 8256 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

SC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jul 14, 2:30 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 14, 2:30 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
230 PM EDT Fri Jul 14 2023

.DISCUSSION...

Moderate instability has built up, with 18z SPC mesoscale analysis
indicating 1500 J/kg of MLcape and 2500+ J/kg. Jet streak/40+ knots
of 0-6 KM bulk shear aligned over/around I-94 corridor, presenting
the elevated concern for severe storms, as the Lake Michigan shadow
push has begun and some activity is attempting to go up. Will need to
be leery of the backed flow near Lake Erie to increase low level
shear and lead to potential rotation. Some enhanced low level
convergence and enough 0-1 km bulk shear (up to 15 knots) over the
Thumb region to allow for rotation and more organized activity as
well, with possible tornadoes indicated.

Once the scattered strong-severe storms/surface based activity
dwindles early this evening, still a muddled forecast for tonight
into Saturday, as 12z hires solutions are all over the place with
convection, or lack there of if you believe certain solutions.
Unfortunately, with the amount of upper level shortwaves seen on the
water vapory imagery tracking through northern Plains/Midwest, it is
not surprising and difficult to latch on to the main/dominant player
as we work through the diurnal cycle. Ultimately, with moderate
southwest low level winds and solid negative showalter index values
persisting, will lean toward the redevelopment of convection tonight
within the backdrop of upper level ridge building into between the
Central/Eastern Great Lakes region toward Saturday morning, as
shortwave energy/lead PV advection tracks in from the western Ohio
Valley. With 700 MB dew pts rising into the low-mid single numbers,
excessive/heavy rainfall becomes an increasing concern as we head
into Saturday as well. 12z Regional GEM seems to have the general
flavor of the forecast for tonight and tomorrow. With the morning
shower/thunderstorm activity slow to exit, anticipating afternoon
instability to be low, with mlcapes generally under 1000 J/kg, which
is a good thing as wind shear appears to be moderate, with 35+ knots
of 0-6 km bulk shear to work with. Day 2 out of SPC has dropped the
marginal risk of severe storms for bulk of southeast Michigan, which
is fine as long as that morning activity verifies.

Still looks like Sunday will be mostly dominated by dry slot, but
potential afternoon scattered convection remains a possibility.

Deep 500 MB low (~554 DAM) over/near Lake Superior looks to be
exiting east back into Ontario on Monday. This allows the associated
trough axis to track through the Central Great Lakes faster, and
bulk of frontal showers/thunderstorms will likely now be over the
Eastern Great Lakes, thus just chance pops for Monday.

Heart of the cool Canadian air (850 MB temps of 8 to 10 C) will be
in place Tuesday morning before the upper level northwest flow kicks
in. Unfortunately, there are indications from medium range models
(UKMET/Canadian/Euro) a shortwave will be embedded in the flow and
will be the focus for shower and thunderstorms as we head into mid
week period. Exact location and strength of this shortwave remains
uncertain.

&&

.MARINE...

A broad upper-level low in place across much of the Great Lakes will
continue to promote an unsettled weather pattern through much of the
weekend. Scattered showers and thunderstorms, some of which may be
strong to severe in nature, will prevail across much of the local
waters into tonight, with more numerous coverage anticipated for
Saturday. The primary threats with the strongest thunderstorms will
be gusty winds in excess of 34 knots, large hail around 1 inch in
diameter, and frequent cloud to ground lightning.

Light to occasionally moderate south/southwesterly flow and low
waveheights will prevail across the local waters through the first
half of the weekend outside of locally erratic winds and waves
associated with stronger thunderstorm activity. Winds will orient
predominately southwest Sunday before veering more northwesterly in
direction for early next week. Unsettled weather conditions will
linger through the remainder of the weekend, with drier conditions
attempting to return early next week as weak high pressure builds
into the region.

&&

.HYDROLOGY...

Several rounds of showers and thunderstorms are likely through the
weekend. The first round of showers and storms is occuring this
afternoon into this evening, in the form of scattered strong-severe
thunderstorms, producing localized amounts of a quick inch or more,
although basin average rainfall totals should hold under a quarter
inch. Several rounds of showers and thunderstorms then arrive
tonight into much of Saturday. Rainfall amounts generally fall into
the half inch to three quarter inch range, although localized
amounts in excess of 2 inches remain possible, especially toward the
Ohio border. This

&&

.PREV DISCUSSION...
Issued at 126 PM EDT Fri Jul 14 2023

AVIATION...

A plume of higher moisture has spread across Southeast Michigan
ahead of a weak mid-level disturbance. This feature will bring
additional scattered showers and storms through the afternoon and
early evening as it tracks west to east across the area. Isolated
storms may be strong to severe and produce wind gusts in excess of
40 kt, hail, and heavy downpours as well as MVFR to IFR conditions.
Otherwise, mainly VFR conditions prevail through this evening before
an organized area of showers with a few embedded storms is expected
to track into the area late tonight into Saturday. This will bring
lower clouds in with potential for MVFR ceilings to develop after
12z Saturday. Ambient winds predominantly out of the southwest will
weaken and trend southerly tonight before becoming southwesterly
again tomorrow.

For DTW...Probabilities have increased for thunderstorm development
in the airspace between 20z and 23z, so have introduced a TEMPO
group. Confidence is low on additional convection later this
evening, so will continue a dry forecast before probabilities for
showers increase again overnight into Saturday. Heavy rain will be
more likely with this latter activity.

DTW THRESHOLD PROBABILITIES...

* Medium for thunderstorms late this afternoon and evening. Low
  Saturday morning.

* Medium for ceilings at or below 5000 ft after 12z Saturday morning.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...None.
Lake Huron...None.
Lake St Clair...None.
Michigan waters of Lake Erie...None.
&&

DISCUSSION...SF
MARINE.......IRL
HYDROLOGY....SF
AVIATION.....TF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 14, 3:03 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
303 PM EDT Fri Jul 14 2023

MIZ047>049-053>055-060>063-068>070-075-076-082-083-151115-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
303 PM EDT Fri Jul 14 2023

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...This Afternoon and Tonight

Scattered severe thunderstorms through daylight hours before
ending in evening. Wind gusts to 60+ mph and hail at least 1 inch in
diameter are expected with these storms, along with an isolated
tornado possible. Storm motion will be west to east at 40 mph.

Renewed showers and thunderstorms expected to develop tonight,
especially toward the southern Michigan border. Heavy rain looks to
be main threat which could lead to localized minor flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Numerous showers and thunderstorms are expected to continue
Saturday morning, especially south of M-59 where excessive rainfall
and localized minor flooding will be possible. Thunderstorms
developing in the afternoon may be strong producing wind gusts to 50
mph and torrential rainfall. Low thunderstorm chances continue
Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-151115-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
303 PM EDT Fri Jul 14 2023

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Scattered strong to severe thunderstorms through early evening hours,
with additional thunderstorms moving in late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Numerous showers and thunderstorms to continue during Saturday, with
much lower chances Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SF

In the hours before

Special weather statement, Jul 14, 10:55 AM EDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1055 AM EDT Fri Jul 14 2023

MIZ048-141545-
Bay MI-
1055 AM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of southern Bay County
through 1145 AM EDT...

At 1055 AM EDT, Doppler radar was tracking a strong thunderstorm over
Auburn, moving east at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Kawkawlin around 1110 AM EDT.
  Bay City around 1115 AM EDT.
  Essexville around 1120 AM EDT.
  Munger around 1130 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4364 8417 4367 8381 4365 8377 4363 8370
      4348 8370 4349 8382 4352 8382 4352 8405
      4357 8405 4357 8417
TIME...MOT...LOC 1455Z 271DEG 22KT 4359 8407

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

TF
Special weather statement, Jul 14, 12:20 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1220 PM EDT Fri Jul 14 2023

MIZ049-054-141715-
Huron MI-Tuscola MI-
1220 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northern Tuscola and
southwestern Huron Counties through 115 PM EDT...

At 1219 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Sebewaing, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Unionville around 1240 PM EDT.
  Sebewaing around 1245 PM EDT.
  Owendale around 105 PM EDT.
  Cass City and Gagetown around 115 PM EDT.

Other locations impacted by this storm include Colwood, Wisner, Bach,
Bay Park and Colling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Saginaw Bay, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4357 8312 4362 8376 4365 8376 4362 8368
      4374 8352 4379 8348 4382 8349 4385 8311
TIME...MOT...LOC 1619Z 271DEG 19KT 4371 8362

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

TF
Special weather statement, Jul 14, 12:59 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1259 PM EDT Fri Jul 14 2023

MIZ049-054-141800-
Huron MI-Tuscola MI-
1259 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northeastern Tuscola
and southwestern Huron Counties through 200 PM EDT...

At 1258 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sebewaing, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Owendale around 120 PM EDT.
  Gagetown around 125 PM EDT.
  Cass City and Elkton around 135 PM EDT.

Other locations impacted by this storm include Colwood, Ivanhoe, Bach
and Colling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4368 8306 4367 8312 4356 8311 4360 8351
      4377 8346 4386 8306
TIME...MOT...LOC 1658Z 269DEG 17KT 4371 8341

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TF
Special weather statement, Jul 14, 1:40 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
140 PM EDT Fri Jul 14 2023

MIZ054-055-141845-
Tuscola MI-Sanilac MI-
140 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of east central Tuscola
and northwestern Sanilac Counties through 245 PM EDT...

At 139 PM EDT, Doppler radar was tracking a strong thunderstorm near
Caro, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Cass City around 155 PM EDT.
  Argyle around 225 PM EDT.

Other locations impacted by this storm include Decker, Deford,
Wilmot, Ellington, Snover, Elmer and Tyre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4343 8335 4358 8340 4368 8286 4341 8284
TIME...MOT...LOC 1739Z 263DEG 21KT 4352 8330

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

TF
Local storm report, Jul 14, 2:32 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
232 PM EDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Rain             Unionville              43.65N  83.47W
07/14/2023  M1.20 inch       Tuscola            MI   Trained Spotter

            3 hour rainfall total.

&&

Event Number DTX2300170

IRL
Special weather statement, Jul 14, 2:49 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
249 PM EDT Fri Jul 14 2023

MIZ061-069-141930-
Genesee MI-Oakland MI-
249 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northwestern Oakland
and southeastern Genesee Counties through 330 PM EDT...

At 249 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fenton, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Holly around 300 PM EDT.
  Ortonville around 320 PM EDT.
  Clarkston around 325 PM EDT.

Other locations impacted by this storm include Holly State Recreation
Area and Davisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4286 8378 4288 8345 4288 8337 4270 8337
      4278 8369 4278 8378
TIME...MOT...LOC 1849Z 271DEG 21KT 4280 8371

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KGK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:55 AM EDTSpecial Weather StatementDTXBay50 min
Jul 14, 12:07 PM EDTSpecial Marine WarningDTX53 min
Jul 14, 12:20 PM EDTSpecial Weather StatementDTXTuscola55 min
Jul 14, 12:59 PM EDTSpecial Weather StatementDTXTuscola61 min
Jul 14, 1:40 PM EDTSpecial Weather StatementDTXTuscola65 min
Jul 14, 1:49 PM EDTSevere Thunderstorm WarningDTXSanilac, Tuscola56 min
Jul 14, 2:16 PM EDTTornado WarningDTXSanilac, Tuscola59 min
Jul 14, 2:24 PM EDTSevere Thunderstorm WarningDTXTuscola66 min
Jul 14, 2:28 PM EDTSpecial Marine WarningDTX2 hr
Jul 14, 2:38 PM EDTSevere Thunderstorm WarningDTXGenesee, Lapeer, Tuscola67 min
Jul 14, 2:44 PM EDTSevere Thunderstorm WarningDTXLivingston61 min
Jul 14, 2:49 PM EDTSpecial Weather StatementDTXOakland41 min
Jul 14, 2:51 PM EDTSevere Thunderstorm WarningDTXSanilac54 min
Jul 14, 2:57 PM EDTSevere Thunderstorm WarningDTXOakland63 min
Jul 14, 3:01 PM EDTSevere Thunderstorm WarningDTXWashtenaw59 min
Jul 14, 3:02 PM EDTTornado WarningDTXLapeer43 min
Jul 14, 3:25 PM EDTSpecial Weather StatementDTXOakland35 min
Jul 14, 3:27 PM EDTSevere Thunderstorm WarningDTXSaint Clair63 min
Jul 14, 3:38 PM EDTSpecial Marine WarningDTX67 min
Jul 14, 4:01 PM EDTSevere Thunderstorm WarningDTXWashtenaw, Wayne53 min
Jul 14, 4:05 PM EDTSpecial Marine WarningDTX70 min
Jul 14, 4:07 PM EDTSevere Thunderstorm WarningDTXMacomb, Oakland53 min
Jul 14, 4:17 PM EDTSpecial Marine WarningDTX73 min
Jul 14, 4:21 PM EDTSevere Thunderstorm WarningDTXMonroe43 min
Jul 14, 4:45 PM EDTSevere Thunderstorm WarningDTXSaint Clair60 min
Jul 14, 4:46 PM EDTSpecial Marine WarningDTX59 min
Jul 14, 4:58 PM EDTSpecial Weather StatementDTXBay47 min
Jul 14, 5:00 PM EDTSevere Thunderstorm WarningDTXLapeer30 min
Jul 14, 5:06 PM EDTSpecial Marine WarningDTX84 min
Jul 14, 5:12 PM EDTSevere Thunderstorm WarningDTXBay61 min
Jul 14, 5:27 PM EDTSevere Thunderstorm WarningDTXMacomb, Saint Clair78 min
Jul 14, 5:39 PM EDTSpecial Weather StatementDTXLapeer51 min
Jul 14, 5:40 PM EDTSpecial Marine WarningDTX65 min
Jul 14, 6:33 PM EDTSpecial Weather StatementDTXSaint Clair42 min
Jul 14, 7:47 PM EDTSpecial Weather StatementDTXMonroe58 min

Nearby

Tornado Warnings in Michigan, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.